RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2002, Volume 14, Issue 2, Pages 3–8 (Mi dm236)  

This article is cited in 1 scientific paper (total in 1 paper)

Clones determined by alternating monoids

S. S. Marchenkov


Abstract: In the symmetric semigroup $\mathcal T_k$ of all mappings from the set $E_k$ into $E_k$, $k\geq3$, we consider alternating monoids, that is, monoids which contain all even permutations on $E_k$. For each monoid $T\in\mathcal T_k$, we define the set of all functions of $P_k$ which preserve graphs of all permutations of $T$ (the clone determined by the monoid $T$). We describe all clones determined by alternating monoids.
The research was supported by the Russian Foundation for Basic Research, grant 00–01–00351.

DOI: https://doi.org/10.4213/dm236

Full text: PDF file (629 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2002, 12:3, 105–110

Bibliographic databases:

UDC: 519.716
Received: 07.08.2001

Citation: S. S. Marchenkov, “Clones determined by alternating monoids”, Diskr. Mat., 14:2 (2002), 3–8; Discrete Math. Appl., 12:3 (2002), 105–110

Citation in format AMSBIB
\Bibitem{Mar02}
\by S.~S.~Marchenkov
\paper Clones determined by alternating monoids
\jour Diskr. Mat.
\yr 2002
\vol 14
\issue 2
\pages 3--8
\mathnet{http://mi.mathnet.ru/dm236}
\crossref{https://doi.org/10.4213/dm236}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1937003}
\zmath{https://zbmath.org/?q=an:1044.08001}
\transl
\jour Discrete Math. Appl.
\yr 2002
\vol 12
\issue 3
\pages 105--110


Linking options:
  • http://mi.mathnet.ru/eng/dm236
  • https://doi.org/10.4213/dm236
  • http://mi.mathnet.ru/eng/dm/v14/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Marchenkov, “O zamknutykh klassakh funktsii $k$-znachnoi logiki, opredelyaemykh odnim endomorfizmom”, Diskretn. analiz i issled. oper., 16:6 (2009), 52–67  mathnet  mathscinet  zmath
  • Дискретная математика
    Number of views:
    This page:278
    Full text:124
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020